“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9553
School of Mathematics
  Title:   On chains of classical prime submodules and dimension theory of modules
  Author(s):  M. Behboodi (Joint with S. H. Shojaee)
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  Vol.:  36
  Year:  2010
  Pages:   149-166
  Supported by:  IPM
In this paper, we introduce and study the notion of "classical prime dimension" of modules which is a new generaliza�tion of the notion of "classical Krull dimension" of commutative rings to modules over arbitrary rings.

Download TeX format
back to top
scroll left or right